MathSciNet Relay Station
MathSciNet bibliographic data
MR1955605 57M25
Silver, Daniel S.; Williams, Susan G. Torsion numbers of augmented groups with applications to knots and links. Enseign. Math. (2) 48 (2002), no. 3-4, 317–343.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement